VOL. 59 · NO. 1 | January, 2007
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 59 (1), (January, 2007)
No abstract available
Articles
Yoshihiro SHIBATA, Senjo SHIMIZU
J. Math. Soc. Japan 59 (1), 1-34, (January, 2007) DOI: 10.2969/jmsj/1180135499
KEYWORDS: L_p-L_q estimates, local energy decay, Stokes semigroup, Neumann boundary condition, 35Q30, 76D07
Tadashi TOMARU
J. Math. Soc. Japan 59 (1), 35-80, (January, 2007) DOI: 10.2969/jmsj/1180135500
KEYWORDS: surface singularities, pencils of curves, Kodaira singularities, 32S10, 32S25, 14D06
Evelia Rosa GARCÍA BARROSO, Andrzej LENARCIK, Arkadiusz PŁOSKI
J. Math. Soc. Japan 59 (1), 81-96, (January, 2007) DOI: 10.2969/jmsj/1180135501
KEYWORDS: plane curve germ, Newton diagram, equivalence of germs, strong triangle inequality, quasi-branch, 32S55, 14H20
Kouyemon IRIYE
J. Math. Soc. Japan 59 (1), 97-112, (January, 2007) DOI: 10.2969/jmsj/1180135502
KEYWORDS: phantom map, loop space, exceptional Lie group, 55P99, 55P35, 55S05
Humihiko WATANABE
J. Math. Soc. Japan 59 (1), 113-126, (January, 2007) DOI: 10.2969/jmsj/1180135503
KEYWORDS: hypergeometric function, Monodromy, connection matrix, Wirtinger integral, theta function, modular transformation, 33C05, 33C60, 34M35, 14K25
Reinhard FARWIG, Hideo KOZONO, Hermann SOHR
J. Math. Soc. Japan 59 (1), 127-150, (January, 2007) DOI: 10.2969/jmsj/1180135504
KEYWORDS: Stokes and Navier-Stokes equations, very weak solutions, nonhomogeneous data, Serrin's class, 76D05, 35J25, 35J65, 35Q30, 35K60
Hidehisa ALIKAWA
J. Math. Soc. Japan 59 (1), 151-177, (January, 2007) DOI: 10.2969/jmsj/1180135505
KEYWORDS: branching rule, multiplicity free, outer automorphism, graph automorphism, Semisimple Lie groups, characters of Lie groups, 17B10, 05E15
Jong Bum LEE, Xuezhi ZHAO
J. Math. Soc. Japan 59 (1), 179-184, (January, 2007) DOI: 10.2969/jmsj/1180135506
KEYWORDS: essentially reducible, expanding maps, homotopy minimal periods, Infra-nilmanifolds, ‎55M20, 57S30
Cris POOR, David S. YUEN
J. Math. Soc. Japan 59 (1), 185-222, (January, 2007) DOI: 10.2969/jmsj/1180135507
KEYWORDS: Siegel modular forms, polarized lattices, Fourier coefficients, 11F46, 11F30, 11F27
Shin-ichi OGUNI
J. Math. Soc. Japan 59 (1), 223-237, (January, 2007) DOI: 10.2969/jmsj/1180135508
KEYWORDS: L^{2}-invariants, Novikov-Shubin invariants, Random walk, Cayley graphs, quasi-isometry, 58J50, 60C05
Toshiaki HATTORI
J. Math. Soc. Japan 59 (1), 239-264, (January, 2007) DOI: 10.2969/jmsj/1180135509
KEYWORDS: diophantine approximation, Dirichlet's theorem, real quadratic field, products of hyperbolic spaces, 11J25, 53C22
Masatoshi KOKUBU, Wayne ROSSMAN, Masaaki UMEHARA
J. Math. Soc. Japan 59 (1), 265-299, (January, 2007) DOI: 10.2969/jmsj/1180135510
KEYWORDS: flat fronts, caustics, 53C42, 53A35
Back to Top